The full program of an exciting dive
into the future of sports  

Agenda

Day 1 – Cocktail

Bloomfield Stadium
24 November
from 18:30

The pre-opening event of Sports Tech Nation, bringing together the smartest minds and key leaders of the sports tech industry for a fruitful networking session in a unique atmosphere at the recenlty renovated Bloomfield Stadium of Tel Aviv. 

Day 2 – Summit

Tel Aviv Stock Exchange
25 November
from 08:30

The main event of Sports Tech Nation, a day to discuss the latest sports tech trends with high-class panels and talks, meet with the key industry players over exciting networking sessions, and explore the future of sports through the eye of technology and innovation. An absolute must for everyone involved in the sports tech ecosystem. 

08:30

Registration & Networking Breakfast

09:30

Opening the Bell Ceremony

Israeli Sports Women Leaders Open the Stock Exchange 

10:05

Opening Remarks

Timothée Deschamps - Managing Director, Colosseum Sport

10:15

FIFA's innovation challenges

25 min

Keynote speaker: Johsan Billingham - Research Manager, FIFA 

Featured Startup: Dr Dan Haronian - Chief Executive Officer, Enervibe 

10:40 

Welcome to Tokyo 2020

50 min

Keynote speaker: Hajime Yakushiji - Marketing Director at Sports Tech Tokyo, Dentsu

Speakers: 

  • Yael Arad - Member of the digital and technology committee at the IOC

  • Valin Tsur Falckovitch - Head of Partnerships and Business Development, Sleeprate

  • Shay Dadush - Chief Executive Officer, SeatServe

  • Shion Kawai - Press and Culture attaché, Embassy of Japan in Israel

Moderator: Maureen Flores - Sports Tech expert

Featured Startup: Lorien Newman - Marketing Manager, B-Cure

11:30 

Panel: The impact of the global sports tech leaders on the sports industry

30 min

Speakers: 

  • Ohad Gross - Director, Sports Business Development, Intel

  • Benedikt Kurz - Business Development Manager, Garmin

  • Damian Browarnik - Head of Innovation, InFront

Moderator: Brandon Garcia - iSportconnect
 

12:00 

Networking Break

15 min

Case Studies: how Israeli technologies disrupt the global sports industry

60 min

Day 3 – Experts Seminars

Exclusive for international delegates
26 November

Day 1 – Cocktail

Bloomfield Stadium
24 November
18:30 - 22:00

The pre-opening event of Sports Tech Nation, bringing together the smartest minds and key leaders of the sports tech industry for a fruitful networking session in a unique atmosphere at the recenlty renovated Bloomfield Stadium of Tel Aviv. 

Day 2 – Summit

Tel Aviv Stock Exchange
25 November
08:30 - 18:30

The main event of Sports Tech Nation, a day to discuss the latest sports tech trends with high-class panels and talks, meet with the key industry players over exciting networking sessions, and explore the future of sports through the eye of technology and innovation. An absolute must for everyone involved in the sports tech ecosystem. 

08:30

Registration & Networking Breakfast

09:30

Opening the Bell Ceremony

Ittai Ben-Zeev - Chief Executive Officer, Tel Aviv Stock Exchange

Oren Simanian - Chief Executive Officer, Colosseum Sport

Israeli Sports Women Leaders Open the Stock Exchange 

10:05

Opening Remarks

Timothée Deschamps - Managing Director, Colosseum Sport

10:15

FIFA's innovation challenges

25 min

Keynote speaker: Johsan Billingham - Research Manager, FIFA 

Featured Startup: Dr Dan Haronian - Chief Executive Officer, Enervibe 

10:40 

Welcome to Tokyo 2020

50 min

Keynote speaker: Hajime Yakushiji - Marketing Director at Sports Tech Tokyo, Dentsu

Speakers: 

  • Yael Arad - Member of the Digital and Technology Committee at the IOC

  • Valin Tsur Falckovitch - Head of Partnerships and Business Development, Sleeprate

  • Shay Dadush - Chief Executive Officer, SeatServe

  • Shion Kawai - Press and Culture attaché, Embassy of Japan in Israel

Moderator: Maureen Flores - Sports Tech expert

Featured Startup: Lorien Newman - Marketing Manager, B-Cure

11:30 

Panel: The impact of the global sports tech leaders on the sports industry

30 min

Speakers: 

  • Ohad Gross - Director, Sports Business Development, Intel

  • Benedikt Kurz - Business Development Manager, Garmin

  • Damian Browarnik - Head of Innovation, InFront

  • David Bleicher - Sr. Director of Digital Innovation &
    Head of Nike’s TLV Digital Innovation Hub, Nike

Moderator: Brandon Garcia - iSportconnect
 

12:00 

Networking Break

15 min

12:15 

Case Studies: how Israeli technologies disrupt the global sports industry

60 min

LiveU: Disrupting the broadcasting production

  • Ophir Zardok - Sports Business Development, LiveU


Fireside Chat: conquering the sports tech industry

  • Alon Werber - Chief Executive Officer, Pixellot 

  • Aviv Arnon - Chief Business Development Officer, WSC Sports 

Moderator: Esther Loewy - Senior Advisor, Nielsen Innovate


Pico: designing the future of fan engagement

  • Asaf Nevo - Chief Executive Officer, Pico

Track160: revolutionizing team sports analytics

  • Doron Houminer - Chief Executive Officer, Track160

Fave: Smart gaming for smart exercise

  • Se-don Hwang - Chief Executive Officer, Fave

Interview: connecting the next generation of athletes with AI technology

  • Chen Shachar - Chief Executive Officer, Playsight

Moderator: Carsten Couchouron - Founder, Sports Lab Copenhagen

13:15 

Lunch Break

60 min

14:15 

FC Barcelona: The future of the football industry

15 min

Keynote speaker: Javier Sobrino - Chief Strategy & Innovation Officer, FC Barcelona
 

14:30 

Panel: how the leading clubs & organizations adopt innovation

30 min

Speakers: 

  • Jean-Baptiste Alliot - Innovation Strategy Specialist, UEFA

  • Ofir Franck - Chief Technology Officer, Maccabi Tel Aviv Basket-Ball

  • Moritz Mücke - Head of Digital Innovations, DFL

  • Amir Tito - Chief Executive Officer, Israel Swimming Association

  • Piotr Żmijewski - Chief of R&D Center Legia LAB, Legia Warszawa

Moderator: Iris Cordoba - Managing Director, GSIC powered by Microsoft
 

15:00 

Sports Tech Investment Opportunities

40 min

Pipelbiz: Introduction to Sports Tech equity crowdfunding

  • Merav Leifer - Chief Operating Officer


Speakers: 

  • Albert Mundet - Barça Innovation Hub Director, FC Barcelona

  • Boaz Dinte - Managing General Partner, Qumra Capital

  • Ronit Amir - Partner, Yigal Arnon & Co

  • Rohn Malhotra - Co-Founder, SportsTechX 

  • Ornit Kravitz - Partner, Maor Investments

Moderator: Patrick Haslett - Chief Executive Officer, One-Zero
 

15:45 

Panel: beyond the limits: the athlete of the future

30 min

Speakers: 

  • Shay Abrahami - Chief Executive Officer, Wingate Institute

  • Professor Mickey Scheinowitz - Director, Sylvan Adams Sports Institute

  • Craig Hill - Co-Founder, Australia Sports Technologies Network

  • Muli Epstein - Chief Scientist, Olympic Committee of Israel

  • Pascale Bercovitch - Writer & Paralympic Athlete, Paralympic
    Committee of Israel

Moderator: Charles Frémont - Managing Director, Le Tremplin

16:15 

Fireside Chat: are we ready for the eSports disruption?

15 min

Speakers: 

  • Mihajlo Dzaril - Chief Executive Officer, Fortuna eSports

  • Aviram Sharon - Chief Executive Officer, InTheGame

Moderator: Nimrod Vromen - Partner, Yigal Arnon & Co

16:30 

2020 Horizon: empowering women in sports

15 min

Case study: Sportifico

  • Aleksandra Stojkovic - Founding member, Sportifico

16:45 - 18:45 

B2B Meetings

120 min

Day 3 – Experts Seminars

1 Azrieli Center, Tel Aviv

26 November
09:00 - 13:00

The experts seminars will tackle key sports tech topics and feature leading experts to discuss the opportunities offered by the growing impact of technology and innovation on the sports industry.


Participation priority is given to international guests and Sports Tech Nation 2019 Main Day tickets holders, but the event is open to anyone interested in diving deep into the Sports Tech world. To apply for participation, please click below:
 

© All rights reserved to Colosseum